# SDR SWIA200922279

- Difficulty date: August 2, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 17,585 hours, 14,950 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE DISPLAYED.  (FLT 6375)  OPERATIONAL CHECKS NORMAL.
